# SDR AU970334

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR OUTBOARD DOOR ACTUATING ARM ATTACHMENT BOLT MISSING - SUSPECT SPLIT PIN WAS NOT FITTED AT LAST MAINTENANCE -PERSONNEL/MAINTENANCE ERROR
